# SDR SWAA2013021412685

- Difficulty date: February 5, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 43,213 hours, 25,217 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED BS 380 STR 7L.  REMOVED & REPLACED CRACKED STRINGER CLIP AT BS 380 STR 7L IAW SRM 51-40-02-0G-0.
